# SDR UHLA2012110200350

- Difficulty date: November 2, 2012
- Submitted: November 6, 2012
- Operation: Air carrier
- Aircraft: N642RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000063
- Aircraft time: 22,686 hours, 14,141 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 GIRT BAR INDICATOR SHOWING HALF SECURE.  ADJUSTED L1 DOOR INDICATION IAW AMM 52-11-22, INDICATION SHOWING FULL.
